Main Page    

           Iran University of Science & Technology

             - Ordinary Differential Equations,
             - Partial Differential Equations,
             - Fixed Point Theory & Applications.


          Regularity of the extremal solutions associated to elliptic systems, Accepted The Royal Society of Edinburgh, Proceedings A.

            Singular solutions of elliptic equations involving nonlinear gradient terms on perturbations of the ball,
            Journal of Differential Equations 264, 4 (2018), 2865-2896.

           Regularity of extremal solutions of semilinaer fourth-order elliptic problems with general nonlinearities,
            To appear in Communications on Pure and Applied Analysis.

           Existence and regularity of nonlinear advection problems, Nonlinear Analysis: Theory, Methods and Applications,
           166, January 2018, 19–47

           Regularity of extremal solutions of semilinear elliptic problems with non-convex nonlinearities on general domains,
            Discrete Contin. Dyn. Syst., Series A, 37, 7 (2017), 3521-3530.

           Pointwise bounds for positive supersolutions of nonlinear elliptic problems involving the p-Laplacian,
            Electron. J. Differential Equations, Vol. 2017 (2017), No. 46, pp. 1-14.

           New a priori estimates for semistable solutions of semilinear elliptic equations, Potential Analysis:  44(4): (2016) 729-744.

           Singular set of solutions of semilinear elliptic equations, Nonlinear Analysis: Theory, Methods & Applications, 127 (2015) 206-214.

          Pointwise lower bounds for solutions of semilinear elliptic equations and applications, Advanced Nonlinear Studies , 14: (2014) 813-837.

         A two-phase free boundary problem for a semilinear elliptic equation, Bull. Iranian Math. Soc.., 40, 5 (2014) 1067-1086.

          Some generalizations of Darbo fixed point theorem and applications, Bulletin of the Belgian Mathematical Society, 20, 2 (2013), 345-358.
          Existence of homoclinic orbits for general planar dynamical system of Lienard type,
          Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis 18 (2012) 267-284

          On the existence of solutions of fractional integro-differential equations, Fractional Calculus and Applied Analysis, 15 (2012) 46-69.

           Existence of solutions for a class of nonlinear Volterra singular integral equations, Computers and Mathematics with Applications 62 (2011) 1215–1227.

          The generalized Lienard equations,  Glasgow Mathematical Journal, 51 (2009), 605-617.

          Oscillation of soloution of second-order nonlinear differential equations of Euler type, Journal of Mathematical Analysis and Applications, 326 (2007),  1076–1089.

           Intersection with the vertical isocline in the liénard plane,Nonlinear Analysis: Theory, Methods & Applications, 68 (2008) 3475-3484.

Last update: December 22, 2017.
Welcome to My Webpage
Dr. Asadollah Aghajani